PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 134 | 1 | 57-67
Tytuł artykułu

A sharp estimate for the Hardy-Littlewood maximal function

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The best constant in the usual $L^p$ norm inequality for the centered Hardy-Littlewood maximal function on $ℝ^1$ is obtained for the class of all "peak-shaped" functions. A function on the line is called peak-shaped if it is positive and convex except at one point. The techniques we use include variational methods.
Słowa kluczowe
Czasopismo
Rocznik
Tom
134
Numer
1
Strony
57-67
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-02-02
poprawiono
1998-06-17
Twórcy
Bibliografia
  • [Al] J. M. Aldaz, Remarks on the Hardy-Littlewood maximal function, Proc. Roy. Soc. Edinburgh Sect. A 128 (1998), 1-9.
  • [Ba] J. Barrionuevo, personal comunication.
  • [Br] U. Brechtken-Manderscheid, Introduction to the Calculus of Variations, Chapman & Hall, London, 1991.
  • [CG] M. Christ and L. Grafakos, Best constants for two nonconvolution inequalities, Proc. Amer. Math. Soc. 123 (1995), 1687-1693.
  • [DGS] R. Dror, S. Ganguli and R. Strichartz, A search for best constants in the Hardy-Littlewood maximal theorem, J. Fourier Anal. Appl. 2 (1996), 473-486.
  • [GM] L. Grafakos and S. Montgomery-Smith, Best constants for uncentered maximal functions, Bull. London Math. Soc. 29 (1997), 60-64.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv134i1p57bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.